# SDR SIMA20170805003

- Difficulty date: August 5, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 32,992 hours, 28,708 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 65 IS CORRODED BELOW CARGO DOOR LOWER GUIDE. ACCOMPLISHED REPAIR TO FR 65 BTW STR 15L AND 18L BELOW CARGO DOOR LOWER GUIDE IAW ERS-EM-53MR-2867.
